Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 80, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 9, 2011, 2:20 PM EDT for 7 counties in Kentucky. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2011, 2:20 PM EDT (18:20 UTC)
- Expired
- Apr 9, 2011, 3:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Floyd County, KY, Knott County, KY, Lee County, KY, Magoffin County, KY, Morgan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 25 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 2:27 PM EDT | TSTM WND DMG | Netty, KY | TREES AND DEBRIS IN THE ROADWAY WERE REPORTED ON KY 2022 BETWEEN MILE MARKERS 0 AND 2. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 12:34 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Apr 9, 2:00 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
289
WUUS53 KJKL 091820
SVRJKL
KYC025-071-119-129-153-175-237-091900-
/O.NEW.KJKL.SV.W.0080.110409T1820Z-110409T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
220 PM EDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
NORTHWESTERN FLOYD COUNTY IN SOUTHEAST KENTUCKY...
NORTHWESTERN KNOTT COUNTY IN SOUTHEAST KENTUCKY...
EAST CENTRAL LEE COUNTY IN SOUTHEAST KENTUCKY...
MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY...
EXTREME SOUTH CENTRAL MORGAN COUNTY IN SOUTHEAST KENTUCKY...
EASTERN WOLFE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 300 PM EDT
* AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MALAGA...OR 8 MILES EAST OF CAMPTON...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
SALYERSVILLE...ADELE...TAULBEE...BELKNAP...ROCK LICK...NOCTOR...
BURKHART...WHEEL RIM...BURG...NETTY...MOUNTAIN VALLEY...
PORTSMOUTH...SMITH BRANCH...CUTUNO...HAGINSVILLE...EPSON...DALE...
BAYS...STEVENSON AND WILSTACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR EASTERN KENTUCKY.
LAT...LON 3738 8296 3764 8361 3780 8344 3774 8295
3772 8295 3772 8293 3771 8291 3773 8288
3772 8276
TIME...MOT...LOC 1821Z 286DEG 42KT 3769 8335
WIND...HAIL 60MPH 1.00IN
$$
ABEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:01 PM EDT, 19 minutes earlier.
Area forecast discussion, Apr 9, 2:01 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 201 PM EDT SAT APR 9 2011 .SHORT TERM.../TONIGHT THROUGH MONDAY NIGHT/...UPDATED MESO CONVECTIVE COMPLEX OVER SRN OHIO HAS MADE THE TURN TO THE SE AS IT RIDES OVER THE MID LVL RIDGE. EXPECTING TSTMS TO EXPLODE ACROSS ERN KY THIS AFTERNOON. THEIS COMPLEX WILL CROSS THE AREA AND SHOULD DRAG ANY REMAINING STORMS TO OUR EAST BY LATE THIS EVENING WITH CLOUDS BEGINNING TO DISSIPATE AROUND MIDNIGHT. COPIOUS AMOUNTS OF MOISTURE AVAILABLE AT THE SFC FROM SEVERAL DAYS OF RAIN SO ANOTHER ROUND OF FOG... DENSE ESPECIALLY IN THE VALLEYS IS LIKELY SUNDAY MORNING. HIGH TEMPS ON SUNDAY WILL CLIMB QUICKLY INTO THE 80S WITH HIGHS EXPECTED TO TOP OUT IN THE UPPER 80S. NEXT WEATHER DISTURBANCE WILL APPROACH THE AREA LATE SUNDAY NIGHT AND CROSS ERN KY MONDAY AFTERNOON WITH ANOTHER ROUND OF SEVERE WEATHER LIKELY. THIS DISTURBANCE WILL EXIT TO THE EAST MONDAY NIGHT WITH ANOTHER ROUND OF FOG EXPECTED LATE MON NIGHT. THE RAIN COUPLED WITH EXTENSIVE CLOUD COVER ON MONDAY SHOULD MODERATE HIGH TEMPS TO THE UPPER 70S. .LONG TERM.../TUESDAY THROUGH SATURDAY/...UPDATED MORE DIFFERENCES THAN SIMILARITIES WITH THE MEDIUM RANGE GUIDANCE IN THE EXTENDED PORTION OF THE FORECAST...BUT THE GENERAL CONSENSUS SUGGESTS A LULL IN THE ACTIVE PATTERN TO START THE PERIOD...FOLLOWED BY ANOTHER LONG WAVE TROF/LOW PRESSURE SYSTEM POTENTIALLY IMPACTING THE AREA TOWARDS THE END OF THE WEEK. WILL BEGIN THE PERIOD TUESDAY WITH THE DEPARTING COLD FRONT AND STRONG HIGH PRESSURE BUILDING OVER THE MISSISSIPPI VALLEY. MODELS DIVERGE QUICKLY BY TUESDAY NIGHT AS THE GFS ALONG WITH THE CANADIAN CARRY THE MID AND UPPER LEVEL WAVE OUT OVER THE ATLANTIC...WHILE THE EURO DEVELOPS ANOTHER CLOSED LOW OVER THE CAROLINAS. EITHER SOLUTION TENDS TOWARDS THE SAME END RESULT...WITH DRIER AIR INVADING THE LOWER LEVELS OVER OUR AREA ENSURING QUIETER WEATHER THROUGH WEDNESDAY NIGHT AND INTO THE DAY ON THURSDAY AS ANOTHER MID/UPPER LEVEL TROF BEGINS DIGGING ITS WAY ACROSS THE CENTRAL AND SOUTHERN PLAINS. BY THURSDAY...DIFFERENCES IN THE STRENGTH AND TIMING WITH THIS FEATURE BECOME SUBSTANTIAL ENOUGH THAT CONFIDENCE IN ANY ONE SOLUTION OVER THE OTHERS IS HARD TO COME BY. GIVEN THE NATURE OF THEIR DIFFERENCES...HAVE OPTED TO KEEP SLIGHT...TO LOW END CHANCE POPS GOING FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT...AND EXPECT THAT THIS WINDOW WILL NARROW SOME OVER THE NEXT FEW DAYS. AS FOR TEMPERATURES...GENERALLY FOLLOWED A BLEND OF THE CURRENT FORECAST WITH LATEST BIAS CORRECTED MOS. IN GENERAL...TEMPS LOOK TO REMAIN NEAR NORMAL EARLY WITH A SLIGHT WARMING TREND THROUGH THE PERIOD. && .AVIATION.../18Z TO 18Z/ EXPECT AN 4000 FT LAYER TO PERSIST ACROSS THE AREA... WHILE LIFT AND INSTABILITY WILL PROVIDE THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EXTENDING INTO THIS EVENING. ANY LOCATIONS NEAR OR UNDER A STORM WILL EXPERIENCE IFR CONDITIONS BUT SHOULD BE SHORT LIVED. THE EVENT WILL LIKELY BE OVER BY 03Z WITH LEFT OVER MOISTURE SETTING THE STAGE FROM IFR FOG IN THE VALLEYS AGAIN TONIGHT. DRIER AIR WILL FILTER IN ON SUNDAY AND WITH A LACK OF CLOUD COVER EXPECT VFR CONDITIONS TO PREVAIL. && .JKL WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR KYZ044- 050>052-058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...DUSTY LONG TERM...MB AVIATION...DUSTY
Hazardous weather outlook, Apr 9, 12:52 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1252 PM EDT SAT APR 9 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-102000- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 1252 PM EDT SAT APR 9 2011 ...SEVERE THUNDERSTORM WATCH 112 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. SOME STORMS THIS AFTERNOON AND EVENING COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE THREAT OF FLASH FLOODING IS ALSO POSSIBLE TODAY WHERE STORMS REPEATEDLY MOVE OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY NIGHT AND SUNDAY NIGHT THROUGH MONDAY NIGHT. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING TO REPORT ANY INSTANCES OF WIND DAMAGE...LARGE HAIL...SIGNIFICANT FLOODING...FUNNEL CLOUDS OR TORNADOES TO THE NATIONAL WEATHER SERVICE. SHALLENBERGER/DUSTY
In the hours before
Local storm report, Apr 9, 1:53 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
153 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND GST CLAY CITY 37.86N 83.93W
04/09/2011 E50.00 MPH POWELL KY NWS EMPLOYEE
&&
MBLocal storm report, Apr 9, 2:14 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
214 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL EWING 38.43N 83.86W
04/09/2011 E0.25 INCH FLEMING KY TRAINED SPOTTER
&&
TBREWERLocal storm report, Apr 9, 2:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
215 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL SALT LICK 38.12N 83.62W
04/09/2011 E1.00 INCH BATH KY FIRE DEPT/RESCUE
&&
TBREWERLocal storm report, Apr 9, 2:16 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
216 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL PIKEVILLE 37.48N 82.51W
04/09/2011 E0.75 INCH PIKE KY TRAINED SPOTTER
&&
TBREWERLocal storm report, Apr 9, 2:17 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
217 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL PIKEVILLE 37.48N 82.51W
04/09/2011 E1.75 INCH PIKE KY LAW ENFORCEMENT
&&
TBREWERLocal storm report, Apr 9, 2:18 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
218 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL EUBANK 37.28N 84.65W
04/09/2011 M1.75 INCH PULASKI KY PUBLIC
&&
DUSTYThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:08 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin, Perry, Wolfe | 25 min |
| Apr 8, 8:49 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Morgan, Rowan | 41 min |
| Apr 8, 8:49 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Morgan, Rowan | 26 min |
| Apr 8, 9:13 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Morgan | 47 min |
| Apr 8, 9:19 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Johnson, Magoffin, Menifee, Morgan and 1 more | 3 hr |
| Apr 8, 9:26 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Morgan, Powell, Wolfe | 49 min |
| Apr 8, 9:28 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 32 min |
| Apr 8, 9:45 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Morgan, Pike | 45 min |
| Apr 8, 9:48 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin, Morgan, Wolfe | 42 min |
| Apr 8, 9:55 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Montgomery, Powell, Wolfe | 50 min |
| Apr 8, 9:59 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin, Morgan | 31 min |
| Apr 8, 10:07 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin, Menifee, Montgomery and 4 more | 2 hr |
| Apr 8, 10:27 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Knott, Magoffin, Martin, Pike | 63 min |
| Apr 8, 10:30 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Morgan and 1 more | 45 min |
| Apr 8, 10:48 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Powell, Wolfe | 42 min |
| Apr 8, 10:53 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Pike | 2 hr |
| Apr 8, 11:26 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Magoffin, Wolfe | 49 min |
| Apr 8, 11:53 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Letcher, Pike | 37 min |
| Apr 9, 12:03 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Perry | 42 min |
| Apr 9, 12:48 AM EDT | Areal Flood Advisory | JKL | Breathitt | 103 min |
| Apr 9, 11:59 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Rowan | 46 min |
| Apr 9, 12:06 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 39 min |
| Apr 9, 1:14 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Letcher, Pike | 46 min |
| Apr 9, 1:40 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 50 min |
| Apr 9, 1:44 PM EDT | Tornado Warning | JKL | Estill, Menifee, Montgomery, Powell, Wolfe | 31 min |
| Apr 9, 1:48 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Powell, Wolfe | 42 min |
| Apr 9, 1:50 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 40 min |
| Apr 9, 1:51 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Letcher, Pike | 28 min |
| Apr 9, 1:54 PM EDT | Tornado Warning | JKL | Laurel, Pulaski, Rockcastle | 36 min |
| Apr 9, 1:58 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley, Rockcastle | 47 min |
| Apr 9, 2:01 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Montgomery, Morgan, Rowan | 44 min |
| Apr 9, 2:05 PM EDT | Tornado Warning | JKL | Elliott, Magoffin, Menifee, Morgan, Wolfe | 40 min |
| Apr 9, 2:20 PM EDT | Areal Flood Advisory | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 2 more | 4 hr |
| Apr 9, 2:23 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Knox, Laurel, Pulaski, Rockcastle | 37 min |
| Apr 9, 2:27 PM EDT | Tornado Warning | JKL | Floyd, Johnson, Magoffin, Morgan | 33 min |
| Apr 9, 2:31 PM EDT | Tornado Warning | JKL | Clay, Knox, Laurel, Pulaski | 44 min |
| Apr 9, 2:32 PM EDT | Tornado Warning | JKL | Clay, Jackson, Laurel, Owsley | 43 min |
| Apr 9, 2:36 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, McCreary, Pulaski, Wayne, Whitley | 24 min |
| Apr 9, 2:43 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Floyd, Johnson, Knott, Lee and 6 more | 47 min |
| Apr 9, 2:58 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 1 more | 32 min |
| Apr 9, 3:01 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Leslie, Owsley, Perry | 29 min |
| Apr 9, 3:05 PM EDT | Flash Flood Warning | JKL | Pike | 4 hr |
| Apr 9, 3:10 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Laurel, Leslie, Whitley | 50 min |
| Apr 9, 3:11 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 3 more | 109 min |
| Apr 9, 3:14 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 3 more | 46 min |
| Apr 9, 3:21 PM EDT | Tornado Warning | JKL | Knott, Leslie, Letcher, Perry, Pike | 39 min |
| Apr 9, 3:26 PM EDT | Tornado Warning | JKL | Bell, Harlan, Leslie, Letcher, Perry | 34 min |
| Apr 9, 3:30 PM EDT | Tornado Warning | JKL | Floyd, Pike | 45 min |
| Apr 9, 3:42 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan | 18 min |
| Apr 9, 4:14 PM EDT | Areal Flood Advisory | JKL | Breathitt | 3 hr |
| Apr 9, 4:58 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie | 47 min |
| Apr 9, 5:03 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Harlan, Knott, Leslie, Letcher and 3 more | 2 hr |
| Apr 9, 5:29 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher, Perry | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.